# SDR UIEA2019070104648

- Difficulty date: June 30, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 99,934 hours, 16,009 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21173888
- Part serial: 11143
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE "CABIN ALT AUTO 2". ( REMOVED AND REPLACED THE AUTO PRESSURE CONTROLLER 2 IAW AMM 21-31-02-404. OPS TEST GOOD, STATUS MESSAGE CLEARED. )
